# SDR AALA201806219001

- Difficulty date: May 23, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301201
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOX BEAM FLANGE CRACKED AT FRAME 43,  -Y1650.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
